# SDR CALA2022092302438

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 28,527 hours, 10,290 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT WING INBOARD MAIN T/EDGE FLAP OUTBOARD END UPPER SEAL. MISSINGONLY 1 UPPER SEAL MISSING WHERE INBD & OUTBD FLAPS MEET.  SEAL GAP 1  REPLACED RT WING INBOARD MAIN T/EDGE FLAP OUTBOARD END UPPER SEAL. OPS GOOD.
